Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A congruence theorem for asymmetric trees

Jaroslav Nešetřil

Vol. 37 (1971), No. 3, 771–778
Abstract

The question is studied how a given tree is determined by the collection of its asymmetric subtrees. The results are analogous other partial answers to the Ulam-Kelly conjecture.

Mathematical Subject Classification 2000
Primary: 05C05
Milestones
Received: 4 May 1970
Revised: 9 July 1970
Published: 1 June 1971
Authors
Jaroslav Nešetřil